# SDR AALA20110102DFW04

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 54,451 hours, 18,498 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE PLACARD.  OPS CHECK NORMAL.
